MathSciNet Relay Station
MathSciNet bibliographic data
MR1895461 (2003c:54018) 54A99 (03C64 54H05)
Dougherty, Randall; Miller, Chris Definable Boolean combinations of open sets are Boolean combinations of open definable sets. Illinois J. Math. 45 (2001), no. 4, 1347–1350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement